... but I know things affect people different. Just glad there is somewhere out there to ask and talk to! Been looking for this! Thank you
I started out taking 300mg each night and didn't really have many side effects except being really tired. Then they found my blood counts dropped too much. Now I'm going back on at a lower dosage & then gradually increasing. Don't be nervous! They can 'tailor' this to the individual.
I have been on it for 10 weeks and found the side effects to be mich more tolerable than infusions. I started with one pill and worked my way up to 3. My main side effects are nausea,which isn't terrible because I'm able to sleep through most of it. There is some constipation and digestive issues that are improving. I go for acupuncture which really helps. My hemoglobin as gone down but we are going to keep an eye on it before going to Procrit. On the puls side my CA125 went down from 238 to 135 after 4 weeks. This is much more doable than infusion therapy for me.
- Zejula Information for Consumers
- Zejula Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zejula (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 May 2017 • 3 answers
Posted 22 Sep 2017 • 2 answers
Posted 24 Jan 2018 • 1 answer
Posted 7 Feb 2018 • 1 answer
Posted 12 Feb 2018 • 2 answers